# SDR ABXA9700730

- Difficulty date: January 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47427
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: JO6027146
- Condition: Cracked
- Location: Ws 164
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND RIGHT WING REAR SPAR CRACKED AT INBOARD FLAP HINGE LOWER STUD.  REPAIRED CRACKED SPAR IAW ABX EA AD-57-3904.
